# SDR ASAA2023070143846

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 54,016 hours, 16,338 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED START AT FL380. APU FAULT LIGHT ILLUMINATED, THEN EXTINGUISHED AFTER FIVE MINUTES. SUCCESSFUL APU START AT FL 320 45 MINUTES AFTER FIRST ATTEMPT. GROUNDED - YES. PER CARL SEAMC, COLD SOAK START SUCCESSFUL. THIS CLEARS MEL49-99E.
